# SDR DXTA2023060187570

- Difficulty date: June 1, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 70088
- Aircraft time: 1,164 hours, 412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 06573
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: SEAT #3 FLOOR PATH LIGHTING IS INOP.  REMOVED AND REPLACED BATTERY ON #3 EMERGENCY LIGHT POWER SUPPLY UNIT WITH NEW BATTERY. OPS CHECKS GOOD. REF. GL7500 MM 33·53·00/33-53-05/24·00-00.
